# SDR USAA2010052491030

- Difficulty date: May 22, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 32,727 hours, 17,924 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3397
- Condition: Odor
- Location: Apu Bay
- Part time: 8,923 hours, 5,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 920 -  BURNING ODOR FROM AIR ON SYSTEM SUGGESTING CONTAMINATION OF WATER SEPARATOR OR BURNED OIL.  FOUND APU TO BE THE CAUSE.  REMOVED AND REPLACED APU IAW JOBCARD 26L31049001.  OPERATIONAL CHECK WAS GOOD.
